Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,844 accessesView PDFCite
13 articles for “Multivariate Regression Models”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessAll words, across the recordForecasting of Multistep Multivariate Financial Data Through GSO Algorithm Infused Vanilla LSTM ModelNikhitha Pai, Ilango Velchamy, Nithya B RameshJournal of Computer Science, Vol. 19, Issue 7 · 10 Jul 2023 · 6,077 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordMacroeconomic Impact of Trade on Namibian Growth: An Empirical IllustrationCyril A. OgbokorJournal of Social Sciences, Vol. 1, Issue 1 · 31 Mar 2005 · 6,869 accessesView PDFCite